# SDR AALA200801835

- Difficulty date: June 5, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 84,547 hours, 15,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 145T8750
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CLOSURE PANEL WEB, PRESSURE DECK HAS CORROSION REMOVAL.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REPAIRED PER MRB 767 3214.  AREA OF DISCREPANCY IS A DEPTH OF 0.082 INCHES.  (S)
